Can oral contraceptive intake affect body temprature?
User rating for this question
hello, I am taking oral contraceptive for 7 days and I have body temperature 37.2 C. Can it be related with taking oral contraceptives?
Posted Mon, 10 Feb 2014 in Women's Health
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer: IT IS NORMAL BODY TEMPERATURE. Detailed Answer: Hello Thanks for writing to us with your health concern. The body temperature is quite within the normal range. Do not worry. Take care.
People also viewed
- Diagnosing pituitary tumor
- Taxol cumulative effects
- Early morning cortisol
- Oral contraceptive pills poisoning
- Is unusual tiredness or weakness a side effect of lupron depot?
- Valproic acid liquid
- Can oral contraceptive intake affect body temprature
- Are emergency contraceptives safer than oral contraceptive pills
- Is irregular menstrual periods a side effect of gildess 1.5/30?
- Can intake of oral contraceptives affect a gilbert#39s syndrome patient
- Is wheezingchanges in menstrual cycle a side effect of sylatron?
- Is irregular menstrual periods a side effect of lo minastrin fe?
- Magnesium hydroxide tablets
- Can fluoxetine affect microgynon oral contraceptive
- Is irregular menstrual periods a side effect of minastrin 24 fe?